I started Copaxone about 6 weeks ago and for the first three weeks I was fine. Then the lumps, the bumps, the redness, the itching...I can't stand it. I told my neurologist and he said that it's normal. The lumps last a long time and I can't even give it to myself in the arms anymore because of the swelling. And then the itching, I feel like I have mosquito bites all over my body. Does anyone else have it this bad? I think the Copaxone is great I feel fine but every morning at 7 I look at my body and say "where am I going to mutilate myself today" I hate it. another question: I don't know what drugs you inject once a week but a friend knows someone who has MS and takes a weekly injection and then is horribly sick the whole next day, is this normal too? Does anyone have any advice on how to get some relief from these annoying injection sites? I sometimes have to put itch spray on my sites before going to bed so I don't scratch all night. It's horrible having to go to work and walk around scratching my butt...lol... thanks
Posts You May Be Interested In
Hi all! This is for those of you that have or have had the same neurologist for 4 years or more. I have been with mine now since 2009. He is one of the best movement disorder secialists in the midwest. I know he is extremely busy on the lecture circuit now and in fact not taking new patients there is a huge waiting list for him. BUT.... I feel like my visits are not what they use to be. He...
I gave my 2 week notice last Friday 13th. Now to join you fine people in a life of leisure and nothing else to do but to look out for myself....is it just me or does that sound pretty boring? My goal was to live to retire and I guess having to take early retirement because of health reasons wasn't exactly the way I had planned things. I just can't stay in that building that is reeking mildew...